# SDR AALA20101219DFW04

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Aircraft time: 65,255 hours, 34,482 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 20219742
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED UNABLE TO PRESSURIZE CABIN WITH LOTS OF AIR NOISE FROM ALL DOORS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PRESSURE CONTROLLER NUMBER 2 FAULTING ACTUATOR.  REPLACED ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION (CLOSED).
